ASPIRIN PROTECT. 100 mg. 40 tablets

ASPIRIN PROTECT. 100 mg. 40 tablets
€ 9.00
Add to Cart
unstable angina pectoris - as part of standard therapy;
acute myocardial infarction - as part of standard therapy;
prevention of recurrent myocardial infarction;
after surgical or other interventions on arterial blood vessels (eg ACVB, PTCA);

ASPIRIN PROTECT. 100 mg. 40 tablets

 
 
ASPIRIN PROTECT WHAT IS AND WHAT IT IS USED
Protect ASPIRIN is indicated for:
unstable angina pectoris - as part of standard therapy;
acute myocardial infarction - as part of standard therapy;
prevention of recurrent myocardial infarction;
after surgical or other interventions on arterial blood vessels (eg ACVB, PTCA);
prevention of transient ischemic attacks and cerebral infarction;
for reducing the risk of primary myocardial infarction in humans with cardiovascular risk factors, e. diabetes mellitus, hyperlipidemia, hypertension, obesity, smoking, elderly.

2. BEFORE YOU USE ASPIRIN PROTECT
Do not use ASPIRIN Protect:
if you are allergic (hypersensitive) to acetylsalicylic acid, salicylates or to any of the other ingredients of aspirin Protect;
If you have active ulcers of the stomach or duodenum;
if you have abnormal bleeding disorder.
Take special care with aspirin Protect
if you are hypersensitive to other anti-inflammatory / anti-rheumatic drugs or other allergenic substances;
if simultaneously taking anticoagulants (e.g., coumarin derivatives, heparin (with the exception of low-dose heparin));
if you suffer from asthma;
if you have a chronic or current gastric or duodenal complaints;
if you have a pre-existing renal impairment;
if you have severe hepatic impairment;
if you have asthma, hay fever, nasal polyps, chronic respiratory infections (especially if accompanied by fever) or allergic (eg skin reactions, pruritus, rash);
if you are hypersensitive to analgesics, anti-inflammatory and antirheumatic drugs with risk of asthma attacks (analgesic intolerance / analgesic-induced asthma). It is necessary to consult a doctor before using the product. The same applies to patients who are allergic to other substances in the form of skin reactions, pruritus, rash;
before surgery is necessary to consult or inform the doctor or dentist that you take aspirin leak.
children
ASPIRIN Protect should not be taken by children or adolescents in diseases with high fever, unless recommended by a doctor or other therapeutic measures have failed. Prolonged vomiting in connection with these diseases may be a sign of the syndrome Rey - very rare but life-threatening disease that requires immediate medical treatment.
Medicinal products containing aspirin should not be taken continuously without consulting a doctor or dentist.

Using other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

ASPIRIN Protect enhances the effects of:
effect of anticoagulants (eg coumarin, heparin);
risk of gastrointestinal bleeding when taken simultaneously with corticosteroids or alcohol;
effects of oral antidiabetic agents (sulphonylureas);
Effects and side effects of methotrexate;
plasma concentrations of digoxin, barbiturates and lithium;
effects and side effects of nonsteroidal analgesic / anti-inflammatory / anti-rheumatic drugs;
The effects of sulfonamides and sulfonamide combinations, e. sulfamethoxazole / trimethoprim;
effect of triiodothyronine;
the effect of valproic acid.
ASPIRIN Protect weakening effects of:
aldosterone antagonists (spironolactone and canrenoate);
loop diuretics (eg furosemide);
antihypertensives;
uricosuric agents (eg, probenecid, sulfinpyrazone).
Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.

pregnancy
If during treatment with aspirin Protect the patient becomes pregnant, the doctor should be notified. ASPIRIN Protect should not be taken during the first and second trimester of pregnancy without medical advice. ASPIRIN Protect should not be taken during the last three months of pregnancy due to increased risk of complications for mother and child during childbirth.

breastfeeding
Small amounts of the active ingredient acetylsalicylic acid and its metabolites pass into breast milk. Since no adverse reactions in infants after occasional use, it is usually necessary to interrupt breastfeeding if the daily dose exceeds 150 mg. If taken in high doses (more than 150 mg daily), breastfeeding should be discontinued earlier.

Driving and using machines
No special measures required.

3. HOW TO USE ASPIRIN PROTECT
Always use ASPIRIN Protect exactly as your doctor tells you. If you are not sure, ask your doctor or pharmacist.

If not prescribed otherwise, recommends the following dosages:
Unstable angina pectoris
The daily dose ranges between 75 mg and 300 mg of acetylsalicylic acid.
For better tolerance recommended daily dose of aspirin tablets Protect 1 (equivalent to 100 mg of acetylsalicylic acid).

Acute myocardial infarction
The daily dose ranging between 100 mg and 160 mg of acetylsalicylic acid.
Recommended daily dose of aspirin tablets Protect 1 (equivalent to 100 mg of acetylsalicylic acid).

Profilaftika of reinfarction
Recommended daily dose of 3 tablets of aspirin Protect (equivalent to 300 mg of acetylsalicylic acid).

After surgery or other interventions of the arterial blood vessels (eg ACVB, PTCA)
The daily dose ranging between 100 mg and 300 mg of acetylsalicylic acid.
For better tolerance recommended daily dose of aspirin tablets Protect 1 (equivalent to 100 mg of acetylsalicylic acid).

Prevention of transient ischemic attacks and cerebral infarction after the onset of prodromal symptoms
The daily dose ranges between 30 mg and 300 mg of acetylsalicylic acid.
For better tolerance recommended daily dose of aspirin tablets Protect 1 (equivalent to 100 mg of acetylsalicylic acid).

Primary prevention of myocardial infarction
To reduce the risk of primary myocardial infarction in people with cardiovascular risk factors such as diabetes mellitus, hyperlipidemia, hypertension, obesity, smoking, advanced age, the daily dose is 100 mg daily or 300 mg every other day.

Method of administration
For oral use. Tablets should be taken before meals with plenty of fluid.

If you take more than the dose of aspirin Protect
An overdose can be very dangerous for the elderly and for all young children (therapeutic overdose or accidental poisoning), fatal in some patients.

symptomatology:
Moderate overdose:
Tinnitus, hearing impairment, headache, dizziness and confusion have been reported in cases of overdose and can be controlled by reducing the dose.

Severe intoxication:
Fever, hyperventilation, ketosis, respiratory alkalosis, metabolic acidosis, coma, cardiovascular shock, respiratory failure, severe hypoglycaemia.

Emergency treatment:
Immediate admission to a specialized ward, gastric lavage, administration of activated charcoal, check the acid-base balance, alkalinity of the urine, so as to obtain a urine pH between 7.5 and 8; Forced diuresis basified should be borne in mind when the plasma salicylate concentration was higher than 500 mg / l (3,6 mmol / l) in adults or 300 mg / l (2,2 mmol / l) in infants opportunity for hemodialysis in severe poisoning, restore lost fluids, symptomatic treatment.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS
Like all medicines, aspirin Protect can cause side effects, although not everybody gets them.

Often gastrointestinal disorders such as abdominal pain and micro hemorrhages.
There is often reported nausea, vomiting and diarrhea.
Rarely, gastrointestinal bleeding and stomach ulcers and asthmatics may experience hypersensitivity reactions (shortness of breath, skin reactions).
In isolated cases are impaired hepatic and renal function, hypoglycemia and severe skin reactions (erythema ranging to exudativum multiforme).
In low-dose acetylsalicylic acid can reduce the excretion of uric acid. This can cause an attack of gout in predisposed patients.
In very rare cases, prolonged use of aspirin Protect can cause anemia due to occult gastrointestinal bleeding (iron deficiency anemia). If you have black stools, you should tell your doctor. Gastrointestinal bleeding can in rare cases lead to perforation.

Vertigo and tinnitus, especially in children and the elderly may be symptoms of a serious overdose.

If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE ASPIRIN PROTECT
Keep out of reach of children.
The shelf life of the product is 5 years from date of manufacture.
Do not use ASPIRIN Protect after the expiry date stated on the blister and carton. The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. FURTHER INFORMATION
Protect contents ASPIRIN
The active substance is acetylsalicylic acid. Each gastro-resistant tablet contains 100 mg of acetylsalicylic acid.
The other ingredients are powdered cellulose, corn starch, a copolymer of methacrylic acid - ethyl acrylate, polysorbate 80, sodium lauryl sulfate, talc, triethyl citrate.

How it looks and ASPIRIN Protect contents of the pack
White gastroresistant tablets of 100 mg of 10 blisters.
One package contains 10, 20, 40, 50 and 90 tablets.
Not all pack sizes may be marketed.
 
 
€ 9.00
Add to Cart
Close